MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F30000162
Medical Device Problem Codes Device Alarm System (1012); Protective Measures Problem (3015); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported an 'error 208' alarm that occurred approximately 18 hours after turning on the console and during priming for extracorporeal membrane oxygenation support.There was no patient involvement.The complaint sample will not be returned for product investigation as the device will be addressed onsite.
 
Additional Manufacturer Narrative
Additional information: d1 plant investigation: the log data of console xen0276 from (b)(6) 2025, at 03:42 (all times local) to (b)(6) 2025, 21:45 were provided by the user facility.The console started on (b)(6) 2025, at 03:42.At 03:43, the pump speed was set to 2000 rpm, resulting in a flow rate of approximately 1 l/min.Until alarm 208 occurred at 21:50, there were no abnormalities and no further alarms occurred.The alarm occurred for no apparent reason.Subsequently, no flow measurement was displayed until the end of the recording.No parts were returned for evaluation as the console was checked onsite by the fresenius/xenios technical service team.No abnormalities were found at the console during an onsite evaluation.A functional check and electrical safety check were performed.During testing, the failure could not be reproduced, and no defect was found at the console.The flow board in the sensor box was replaced as a preventive measure.
 
Event or Problem Description

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23777122
Report Number3012172416-2025-00114
Device Sequence Number10091823
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF30000162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown